# SDR COMA9810103

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1233
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 12003976001
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT ENGINE CHANGE, FOUND THE MOST AFT, INBOARD NACELLE SUPPORT ROD ATTACH BEARING TO HAVE EXCESSIVE PLAY.  REPLACED THE FITTING.
